•  
  •  
 

Turkish Journal of Mathematics

Volume 28, Number (2004)

Articles

PDF

On \theta-Euclidean L-Fuzzy Ideals of Rings
AYTEN KOÇ and EROL BALKANAY
Pages 137-142

PDF

On the Power Subgroups of the Extended Modular Group \Gamma
RECEP ŞAHİN, SEBAHATTİN İKİKARDEŞ, and ÖZDEN KORUOĞLU
Pages 143-152

PDF

New Special Curves and Developable Surfaces
SHYUICHI IZUMIYA and NOBUKO TAKEUCHI
Pages 153-164

PDF

Groups with Rank Restrictions on Non-Subnormal Subgroups
LEONID ANDREEVICH KURDACHENKO and HOWARD SMITH
Pages 165-176

PDF

Modules Supplemented Relative to A Torsion Theory
M. TAMER KOŞAN and ABDULLAH HARMANCI
Pages 177-184

PDF

On Orthogonal Generalized Derivations of Semiprime Rings
NURCAN ARGAÇ, ATSUSHI NAKAJIMA, and EMİNE ALBAŞ
Pages 185-194

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board